Collectanea Mathematica

, Volume 63, Issue 1, pp 45–58

Kadec-Klee properties of Calderón-Lozanovskiĭ sequence spaces

Open Access
Article
  • 237 Downloads

Abstract

We study two Kadec-Klee properties with respect to coordinatewise convergence and with respect to uniform convergence. We shall give full criteria for these properties in Calderón-Lozanovskiĭ sequence spaces. In particular, we obtain the characterizations of Kadec-Klee properties in Orlicz-Lorentz spaces, which have not been known in such generality until now.

Keywords

Köthe spaces Calderón-Lozanovskiĭ spaces Kadec-Klee properties 

Mathematics Subject Classification (2000)

46B20 46B42 46B45 46A45 

Copyright information

© The Author(s) 2010

Authors and Affiliations

  1. 1.Institute of MathematicsPoznań University of TechnologyPoznanPoland

Personalised recommendations